MAUDE Adverse Event Report: ARTHREX, INC. DRILL SLEEVE, AVN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. DRILL SLEEVE, AVN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number DRILL SLEEVE, AVN
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that qty.2 of an ar-3515h drill sleeve contained in avn/ocd tray set has broken.This issue has occurred after almost every case.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo, which displays the broken and dented distal end of the ar-3515h.However, without receipt of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
DRILL SLEEVE, AVN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14407122
Report Number1220246-2022-04908
Device Sequence Number4909364
Product Code LXH
UDI-Device Identifier00888867253230
UDI-Public00888867253230
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL SLEEVE, AVN
Device Catalogue NumberAR-3515H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown